[ { "catentry_id" : "102140", "Attributes" : { }, "offerPrice": "£4.69", "listPrice": "£4.69", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2069813.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/2069813.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/2069813.jpg" } ]

Search

Benylin 4 Flu Tablets 24 Tablets

Benylin 4 Flu Tablets 24 Tablets

£4.69
[ { "catentry_id":"102140", "status":"Available" } ]
In stock
Out of Stock
Size : 24 Tablets | Unit price : £0.20 per Tablets
This item is a pharmacy medicine and therefore we require you to complete a few questions.
[ { "catentry_id":"102140", "status":"Available" } ]


To relieve fever, congestion, body pains, cough the 4 main symptoms of flu


Diphenhydramine, Paracetamol Pseudoephedrine

Benylin FOUR FLU Tablets contain a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches & pains, nasal congestion and coughing.

Attachments (  (1-1 of 1)  )
User Manual

SKU:2069813

Usage

DOSE: For oral use only.
Take up to 4 times a day if necessary. Leave at least 4 hours between doses. Adults & children over 12 years: Two tablets.
Children 6-12 years: One tablet.
Not recommended for children under 6 years.
Do not use more than 4 doses in 24 hours. As with any other medicine, care should be taken in administration during pregnancy.
If you are regularly taking prescribed medication consult your doctor or pharmacist before taking Benylin FOUR FLU Tablets.
Do not give to a child under 12 years of age for more than 5 days without consulting your doctor. Do not use to sedate a child.
If symptoms persist consult your doctor or pharmacist.

CONTAINS PARACETAMOL
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

WARNINGS
Do not exceed the stated dose. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.


Storage

Do not store above 25°C.
Store in the original package. Keep container in the outer carton.
Keep out of the reach and sight of children.


24 Tablets each containing: Diphenhydramine Hydrochloride 12.5 mg, Paracetamol 500 mg, Pseudophedrine Hydrochloride 22.5 mg
Also contains: Colouring (E110)
Please read the enclosed leaflet carefully before use
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) - 3-5 days.
Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£4.95 - Next working day (excluding Saturday) on orders placed by 2pm or following day if after 2pm
Click & Collect
Free - Next day delivery on orders made before 2pm
Monday - Thursday. Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply) Find out more
Prescriptions
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

LloydsPharmacy Online website is owned and provided by LloydsPharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out